| Model Number |
WA69370M |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported hicura jaws insert scissors not opened.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.